Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Renny

upped dosage

Recommended Posts

went to the derm today. This is the end of my two monthes on tane, was at 40 then 60 mg. He moved me up to 80mg a day b/c he said my triglycride count wasnt high enough, somehow indicating that i wasnt abosrbing enough tane or something. Anyways, I want to know how much worse the side effects are or if there is an increase, and if there is some sort of breakout at the beginnning of this dosage. Any feedback much appreciated, thanks

Share this post


Link to post
Share on other sites

You might get a flare when dosage is increased, but it's usually not too bad if the acne is somewhat under control at that point. The side effects will probably get worse, yes. More general dryness, worse chapped lips, muscle and joint pain, etc.

Regarding your absorption - make sure you always take your dose with a high fat meal. Accutane is fat soluble and a high fat meal more than doubles your absorption. Try not to increase your total fat intake or your saturated fat intake, but you need some fat (mono and poly unsaturated fats particularly, like those found in olive oil, avocados, canola oil, etc) in your diet anyway, so take your dose when you eat those foods.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×